ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06





On half conformally flat 4-dimensional Lie groups

Gladunova O. P. , Rodionov E. D. , Slavskii V. V.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
Classification of half conformally flat Lie algebras of real four-dimensional Lie groups with left-invariant Riemannian metrics is given.
Keywords: Lie algebras and Lie groups, left-invariant Riemannian metrics, half conformally flat Lie groups.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт